Please help! My Mother in law is living with us because she has chronic pain and no one can diagnose her.
Her symptoms are:
constant pain and tingling in the extrimities
constant pain, tingling and pressure in the head
constant gastro burning whether she eats or not
disorientation, dizziness, trembling inside?
plavix, inderal, lotrel (blood pressure)
cymbalta (pain & anxiety)
trazedone (sleep & anxiety)
suppositories for nausea
neurontin (neuropathy & headaches)
Her Doctors include:
she's even been to UVA where she says they only did EMGs
Tests she's had:
CT scan of head
MRI of head
xrays of upper back
tested for siliacs
tested for diabetes
tested for shingles
ALL TESTS REVEALED NOTHING
I was convinced that the overwhelming mold in her house was making her sick. (similar symptoms to neuropathy) The infectious disease Dr. said no invasive mold in her body. We moved her in with us just to be safe, but it's been a month and no real change.
Pain killers don't even touch the pain, and the family Dr. doesn't want to give her any more pain meds because he can't justify it.
She had a cataract surgery on both eyes which was done incorrectly and caused bleeding and swelling behind the eyes. She goes today to see if they swelling is down enough to correct the surgery. They clamped off blood vessels to stop the bleeding.
She has a history of mini-strokes, but it's been several years.
She had cervical cancer thirty years ago which was completely gone after a hysterectomy.
The only thing they have diagnosed her with is peripheral neuropathy, but they say that doesn't explain the issues with her head.
Sorry this is so long, but we're out of Doctors and feel like we're running out of time! She looks so beaten down by the pain. She weighs 99lbs.
ANY advice at all would be so appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?